Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




61 Publications

2022 | Journal Article | IST-REx-ID: 10797 | OA
Orthogonal polynomial duality of boundary driven particle systems and non-equilibrium correlations
S. Floreani, F. Redig, F. Sau, Annales de l’institut Henri Poincare (B) Probability and Statistics 58 (2022) 220–247.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11354 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11447 | OA
Relation between the number of peaks and the number of reciprocal sign epistatic interactions
R.J. Saona Urmeneta, F. Kondrashov, K. Khudiakova, Bulletin of Mathematical Biology 84 (2022).
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11330 | OA
A dual formula for the noncommutative transport distance
M. Wirth, Journal of Statistical Physics 187 (2022).
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11700 | OA
Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph
M. Erbar, D.L. Forkert, J. Maas, D. Mugnolo, Networks and Heterogeneous Media 17 (2022) 687–717.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications